Journal article icon

Journal article

Genetic susceptibility to multifactorial diseases.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Jenner Institute, Biomedical Research Centre
Journal:
Transactions of the Royal Society of Tropical Medicine and Hygiene
Volume:
91
Issue:
4
Pages:
369-371
Publication date:
1997
DOI:
EISSN:
1878-3503
ISSN:
0035-9203
URN:
uuid:0a2f7eb3-4ca8-406a-9b83-2ba39af580bd
Source identifiers:
36116
Local pid:
pubs:36116

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP